# SDR ASOA2016032114703

- Difficulty date: March 21, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 21,893 hours, 21,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 409+128, VERTICAL POST CRACKED ON AFT LT SIDE ATTACHED TO BULKHEAD AT BL 0.  REMOVED VERTICAL POST L-ANGLE IAW SRM 51-42-06.  INSTALLED SERVICEABLE VERTICAL POST BULKHEAD REINFORCING ANGLE AT FS 409+128, BL0 LT SIDE WL65-WL73 IAW SRM 51-42-06, 51-42-22 AND DWG 601R32208.  LOCATED FASTENER HOLES IN NEW SERVICABLE BULKHEAD REINFORCING ANGLE TO MATCH EXISTING VERTICAL POST, BULKHEAD WEB FASTENER LOCATIONS AT FS 409+128/BL0, LEFT SIDE WL73-WL65 IAW SRM 51-40-11, 51-42-06.  RECEIVED AND COMPLIED WITH REO 601R-53-41-2016, REV-DATED 2016-03-27 AS WRITTEN.  RECEIVED AND COMPLIED WITH ECTC REO 601R-53-41-2016.
